Posted by rjlockhart04-08 on August 8, 2012, at 13:48:59
oh my god....i woke up this morning and thought I was going to have to go through a siezure, that feeling you get that tingling feeling before a siezure...happened to me one time when I took wellbutrin at 600mg.
Anyways this is the thing...my doc told me to keep taking zyprexa 20mg with fanapt at night and she told that its some thing called a dose titration to wean me off the zyprexa but where starting at a low dose with fanapt....yea, see my body is resistant to alot of medications, and of course I thought last night nothing happened but I woke this morning with this wierd nuero tingling feeling....and tried to force myself to make it go away using mental imagry and techniques to calm down what was happening.
I mean ... what do you think? do you think I should just take like 10mg of zyprexa with the fanapt until the fanapt is at 16mg...that's what my doc told me...but the effects with zyprexa at 20's is kinda scary.
am not a scholar but I do understand distress.
Clonodine .1mg X 3
I encourage you avoid false lights of enlightment.